# SDR QOCF2012F00015

- Difficulty date: November 24, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N16407
- Make and model: Boeing 747-45E
- Aircraft serial: 27899
- Aircraft time: 76,841 hours, 16,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65B07942392
- Condition: Cracked
- Location: Zone 100
- Part time: 76,841 hours, 16,407 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B-16407)  DURING D03 CHECK, FOUND THE NWW RT SIDE PANEL WEB CRACK 1.6" BETWEEN STATION 260 AND STATION 280 ALONG WL 180; CATEGORY B REPAIR IAW SRM 51-00-06.  ACCOMPLISH POST REPAIR INSPECTION USING THE METHOD,AND THRESHOLD,AND INTERVALS IAW SRM 53-10-14, FIG 201 , REPAIR 4, TABLE 202. THIS REPAIR HAS BEEN APPROVED AS AN ALTERNATIVE METHOD OF COMPLIANCE (AMOC) TO PARAGRAPHS (G), (H), (I), (J), AND (L) OF AD2006-22-15.
